# SDR FDEA2020022870415

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Bs 1377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD SUPPORT WEB UNDER RH SEAT TRACK AT STA. 1337 RBL 25 WEB   AND ATTACH ANGLE DENTED AT ATTACHING FASTENER. REMOVED, FABRICATED IAW B757-200 SRM 53-60-51-01 AND REPLACED ATTACH ANGLE IN   MAIN CABIN FLOOR BOARD SUPPORT WEB UNDER R/H SEAT TRACK AT STA 1337 RBL 25 IAW   B757 SRM 51-40-02. DENT IN WEB FOUND WITHIN ACCEPTABLE LIMITS IAW 53-60-51
